On the Exponential Integrability of Conjugate Functions

Show full item record



Permalink

http://hdl.handle.net/10138/335794

Citation

Gissy , H , Miihkinen , S & Virtanen , J A 2021 , ' On the Exponential Integrability of Conjugate Functions ' , Journal of Fourier Analysis and Applications , vol. 27 , no. 6 , 87 . https://doi.org/10.1007/s00041-021-09885-4

Title: On the Exponential Integrability of Conjugate Functions
Author: Gissy, H.; Miihkinen, S.; Virtanen, J. A.
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2021-10-18
Language: eng
Number of pages: 17
Belongs to series: Journal of Fourier Analysis and Applications
ISSN: 1069-5869
URI: http://hdl.handle.net/10138/335794
Abstract: We relate the exponential integrability of the conjugate function (f) over tilde to the size of the gap in the essential range of f. Our main result complements a related theorem of Zygmund.
Subject: Exponential integrability
Conjugate function
Hilbert transform
Outer functions
RIEMANN-HILBERT PROBLEM
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
Gissy2021_Artic ... onentialIntegrabilityO.pdf 468.7Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record